How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10341
Experience:  14 years as clinician in the field of Family Practice
13781349
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

6 months ago began having dime sized lesions on face

Customer Question

6 months ago began having dime sized facial lesions on face (only). Began only on forehead and now has moved down to cheeks and nose. Discharge from wound serosanguinous .. No odor present. Initially pcp Thought bacterial infection. Tried and failed - Kelflex Bactrim doxy clindamycin.. Also antivirals.. Acyclovir. Lesions very painful .. I have been to plastic surgeon, derm, and pcp and all have been "stumped" medications currently taking lisinopril adderall oral contraceptive and lexapro
JA: OK. The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: Not that I can think of
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 11 months ago.
Category: Health
Customer: replied 11 months ago.
32 year old female - derm has ruled out any type of adult acne.
Customer: replied 11 months ago.
I do have pictures if it will be of any help.
Expert:  Anthony Bray, MD replied 11 months ago.
Hello !Yes if you can load pictures of rash to page that would be helpful ....
Expert:  Anthony Bray, MD replied 11 months ago.
Also do these lesions itch ?How long have you been on Adderall??So the lesions have increased in number ?Any insect bites that you know of ? Pets ? Travel ? Anyone else affected ?
Expert:  Anthony Bray, MD replied 11 months ago.
From the specialists seen it sounds that the condition may need biopsy to help diagnosis ....At times Adderall can cause dermatoses as a potential side effect....I will be happy to get back with you after pics posted ...Best regards ***** ***** !Anthony Bray MD
Customer: replied 11 months ago.
I've Been on adderall for about two years now. No they do not itch at all.. Just painful. I initially had one spot on forehead. It went away after a month.. As soon as it healed, it seemed to come right back in the same area. Again, if healed and hasn't returned but another place on the forehead occurred. Now Just within the last month.. I have one in the center of each cheek and on tip of nose. No pets or traveling outside of the US. No one else has any of these symptoms. I have thought Lyme dz, possibly autoimmune dz, I even checked my home for mold. No changes in any type of detergent, soap, makeup or dietPic#1: current pic of forehead lesion
#2: healed area on cheek
Customer: replied 11 months ago.
Pic #2
Customer: replied 11 months ago.
i know that vyvanse is an amphetamine as well, but would that medication potentially cause the dermatoses or is it most commonly w/adderall
Expert:  Anthony Bray, MD replied 11 months ago.
Hello again,Well a couple of possibles come to mind in reviewing your pics >> ?? Discoid lupus >> this type tend sto be sharply marginated, scaly, red plaques, more in exposed areas such as the face.. lesions may heal with scarring... affects females more than males and age is most in 20 to 45.. so many factors could fit that as a possible cause.. Sarcoidosis may present with skin lesions and that is more common in person taking an ACE inhibitor and you do >> Lisinopril... (Skin biopsy would be advised and checking for chest xray as well..)Blood tests to be considered.. Leishmaniasis which is a parasitic skin infection..related to a sandfly bite.. So I would recommend asking about these and other diagnostic possibilities.. I think some blood tests would be in order to check your blood counts/ ANA/ ANCA/ inflammatory markers/ ACE level /etc.. ?? I think a skin biopsy would be most helpful to nail down your diagnosis I hope that this information is helpful for you.Let me know if you have further questions or discussion. I will be happy to get back with you!Best Regards,Anthony Bray MD
Customer: replied 11 months ago.
I'm sorry. I just have one last question. This is something no one else has really addressed .. Just thrown to the side. When I was first started on blood pressure medication my cardiologist ordered a CTA abdomen w/contrast. I know you can't say for sure if this would relate to what I have going on but it's always been a concern. My doctor didn't seem to think it was important but I think it's smart to get a second opinion in some cases. Thank you for all of your help
Expert:  Anthony Bray, MD replied 11 months ago.
Hello again,AS it looks that your doctor ordered the abdominal CT for evaluation of the hypertension I think he was mainly interested in looking at the renal arteries and these are not affected by renal artery stenosis >> so this was fine as to your renal arteries..The study here does not reflect any problems of concern. I don't think that the study or contrast agent are related to the skin problem.. The starting on the ACE inhibitor Lisinopril COULD BE if the cause is related to sarcoidosis I think that you need a skin biopsy and suportive studies to help nail down the diagnosis ...I think it fine to see a dermatologist and discuss the above diagnoses..I can't give you a specific diagnosis from the pics here alone either.. Hopefully this may help you to get closer to the correct diagnosis and treatment though..Let me know if I may be of further help!Best Regards,Anthony Bray MD
Customer: replied 11 months ago.
Thank you so much for your time
Expert:  Anthony Bray, MD replied 11 months ago.
You are very welcome !
Good luck !